# SDR SIMA20140615003

- Difficulty date: June 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 29,864 hours, 27,132 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

E2 ATTCS FAIL MASTER WARNING ON TAKEOFF ROLL AT ABOUT 80 KIAS.  PERFORMED HIGH SPEED ABORT.  PERFORMED TROUBLESHOOTING IAW RRMM 73-25-00-810-858.  FOUND WORKING NORMAL ON FADEC A & B, NO FAIL NOTICED AT THIS TIME.
